In this paper, we present some new results for the Nadir’s operator such the normality, the skew normality and the compactness of this operator and study its invertibility in the algebra of all bounded linear operators on a complex separable Hilbert space.
Published in | Biomedical Statistics and Informatics (Volume 2, Issue 3) |
DOI | 10.11648/j.bsi.20170203.17 |
Page(s) | 128-130 |
Creative Commons |
This is an Open Access article, distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution and reproduction in any medium or format, provided the original work is properly cited. |
Copyright |
Copyright © The Author(s), 2017. Published by Science Publishing Group |
Skew Operator, Compact Operator, Normal Operator
[1] | A. Aluthge, On p-hyponormal Operators for 0<p≤1, Integral Equations Operators Theory, 13(1990), 307-315. |
[2] | S. A. Alzuraiqi, A. B. Patel, On n-normal operators, General Mathematics Notes, Vol 1, No 2 (2010), 61-73. |
[3] | T. Ando, On Hyponormal operators, Proc. Amer. Math. Soc., 14 (1963), 290-291. |
[4] | M. S. Birman and M. Z. Solomjak, Spectral theory of Self-Adjoint operators in Hilbert Space, D. Reidel Publishing Company, 1986. |
[5] | J. Conway, A course in Functional analysis, Second Edition, Spring-Verlag, New york, 1990. |
[6] | B. Fuglede, A commutativity theorem for normal operators. Proc. Natl. Acad. Sci. 36, 35–40(1950). |
[7] | P. Hess, T. Kato, Perturbation of closed operators and their adjoints. Comment. Math. Helv. 45, 524–529 (1970). |
[8] | A. A. S. Jibril. On n-power normal operators. The journal. for Sc and Emg, vol 33. numbr 2 (2008) 247-251. |
[9] | T. Kato, Perturbation Theory for Linear Operators (Reprint of the 2nd edition of 1980). Springer, New York (1995). |
[10] | Panayappan, S., On n-power class (Q) operators, Int. J. of Math. Anal., 6(31) (2012)1513-1518. |
[11] | M. H. Mortad, On the Normality of the Sum of Two Normal Operators in Complex Anal. Oper. Theory (2012) 6: 105–112. |
[12] | A. Gupta and P. Sharma, (α, β)-Normal Composition Operators, Thai Journal of Mathematics 14 (2016) Number 1: 83-92. |
[13] | J. Weidmann, Linear operators in Hilbert spaces (translated from the German by J. Szücs), Srpinger-Verlag, GTM 68 (1980). |
[14] | K. Yosida, Functional Analysis, Springer-verlag, Berlin Heidelberg New York 1980 (Sixth Edition). |
APA Style
Mostefa Nadir. (2017). Some Results on the Bounded Nadir's Operator. Biomedical Statistics and Informatics, 2(3), 128-130. https://doi.org/10.11648/j.bsi.20170203.17
ACS Style
Mostefa Nadir. Some Results on the Bounded Nadir's Operator. Biomed. Stat. Inform. 2017, 2(3), 128-130. doi: 10.11648/j.bsi.20170203.17
@article{10.11648/j.bsi.20170203.17, author = {Mostefa Nadir}, title = {Some Results on the Bounded Nadir's Operator}, journal = {Biomedical Statistics and Informatics}, volume = {2}, number = {3}, pages = {128-130}, doi = {10.11648/j.bsi.20170203.17}, url = {https://doi.org/10.11648/j.bsi.20170203.17}, eprint = {https://article.sciencepublishinggroup.com/pdf/10.11648.j.bsi.20170203.17}, abstract = {In this paper, we present some new results for the Nadir’s operator such the normality, the skew normality and the compactness of this operator and study its invertibility in the algebra of all bounded linear operators on a complex separable Hilbert space.}, year = {2017} }
TY - JOUR T1 - Some Results on the Bounded Nadir's Operator AU - Mostefa Nadir Y1 - 2017/09/04 PY - 2017 N1 - https://doi.org/10.11648/j.bsi.20170203.17 DO - 10.11648/j.bsi.20170203.17 T2 - Biomedical Statistics and Informatics JF - Biomedical Statistics and Informatics JO - Biomedical Statistics and Informatics SP - 128 EP - 130 PB - Science Publishing Group SN - 2578-8728 UR - https://doi.org/10.11648/j.bsi.20170203.17 AB - In this paper, we present some new results for the Nadir’s operator such the normality, the skew normality and the compactness of this operator and study its invertibility in the algebra of all bounded linear operators on a complex separable Hilbert space. VL - 2 IS - 3 ER -